# SDR REXA2019050600654

- Difficulty date: May 6, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67036142003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CORROSION ON INTERCOSTAL AND CHANNEL FS=1031 / FS=1051 STRG  27 AT REAR FUSELAGE INTERNAL STRUCTURE (FUS) ( TCI:53-30-310).(C2) INTERCOSTAL WAS CLEANED PER SRM 51-26-00-001-001-A01, AFTER CLEANING ON INTERCOSTAL RE-INSPECTION WAS PERFORMED PER AMM:05-21-00-210-801 AND NOT FOUND CORROSION. CHANNEL BTW FS=1031 / FS=1051 STR 27 WAS REPLACED PER SRM 51-42-06-001-001-A01.
